| Model Number |
VTICM5_13.2 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/19/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Claim# (b)(4).
Event or Problem Description
The reporter indicated that a 13.2mm vticm5_13.2 implantable collamer lens of -11.0/3.5/100 (sphere/cylinder/axis) was implanted into the patient's right eye (od) on (b)(6) 2023.The lens was implanted,removed and replaced intraoperatively with a shorter length lens due to excessive vault.The reporter states the cause of this event is due to patient related factors.The reporter also states that the device failed to perform as intended.